# SDR JJBA201902069050

- Difficulty date: January 29, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N11187
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500927
- Aircraft time: 29,316 hours, 20,193 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Torn
- Location: Frame 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR BEAM AT FR 23 TORN / DAMAGED AT NUT PLATE HOLE. REPAIRED RIGHT FLOOR BEAM AT FR 23 TORN / DAMAGED AT NUT PLATE HOLE BY CUT OUT, DOUBLER FABRICATION AND INSTALLATION.
